# SDR DU4R2006405

- Difficulty date: April 17, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON WEB OUTBD OF S-28L FROM BS 1400 TO 1420.  REMOVED CORRODED INTERCOSTAL. FABRICATED AND INSTALLED REPAIR INTERCOSTAL 19-1/2" BY 7" FROM 7075-T6 .040" FROM B757 SRM 51-10-02, 51-20-01 AND 51-40-02.
